# SDR AALA201706279016

- Difficulty date: May 20, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY SHEAR PLATE AT STRINGER 23L BETWEEN FR 69 AND FR 70. REPLACED SHEAR PLATE PER SRM 51-42-11 AND 51-72-11, DWG  53474180.
